# SDR COMA0560404

- Difficulty date: July 23, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 17,467 hours, 16,280 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5580- BRAKE OVERHEAT MESSAGE.  INSPECTED BRAKE AND FOUND NO DEFECTS.
